# SDR 98ZZZM599

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862CA
- Make and model: Beech 1900D
- Aircraft serial: UE180
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 311849601
- Condition: Failed
- Location: Lt Engine
- Part time: 6,201 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C YAWS LEFT ON LANDING AT IDLE POWER.  PROP GOVERNOR FAILURE.  REPLACED PROP GOVERNOR.  (M)
